If you need an accessible version of this item please contact JSTOR User Support

Zonorchis komareki (McIntosh, 1939) (Trematoda: Dicrocoeliidae) from Reithrodontomys humulis (Audubon and Bachman)

Sturgis McKeever
The Journal of Parasitology
Vol. 57, No. 4 (Aug., 1971), p. 865
DOI: 10.2307/3277816
Stable URL: http://www.jstor.org/stable/3277816
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
865
    865